# SDR SWAA001521

- Difficulty date: August 12, 2000
- Submitted: August 18, 2000
- Operation: Air carrier
- Aircraft: N686SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23175
- Aircraft time: 42,542 hours, 36,838 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Frame
- Part number: 963820
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND BS 178 BULKHEAD RT SIDE CHORD CRACKED, RBL 28.  REMOVED AND REPLACED CHORD SECTION PER ACO.
